# SDR 96FDEA00242

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-27
- Aircraft serial: 21532
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720 O/B SIDE OF STR 28 RT, FUSELAGE SKIN IS BULGING.  CUT OUT DAMAGE AREA 1 INCH BY 2 INCH AND INSTALLED DOUBLER PER SRM 51-0-6.
